I take 50/1000 and in addition, I have to use Prandin with every meal to keep my blood sugar below. diabetes is now affecting my feet, I have numbness in several places.
I don't want to become insulin dependant, but what other choices do I have left?
Added 9 Jul 2011:
I have studied and researched and the only conclusion I can come to is that exercise is the only additional effort that I can take that will "for sure" reduce my blood sugar level and that is only exercise on a regular basis...daily for at least 30 minutes to an hour.
5 Jul 2011
This is a tuff one. My father in law just got diagnosed with early diabetes. We took my blood sugar it was at 100. He is being very careful with what he eats and he has averaged 112 the first month. It's serious stuff. Now to a more somber note my other friend takes what you have prescribed to take. He totally neglects himself and last year they had to amputate his left leg at the knee. It's a pretty simple answer watch your diet, blood sugar and what ever you do don't end up like tomy!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
the last three day, I've seen my doc. Add a pill callglyburide 2.5mg why?
1 answer • 21 Aug 2009
I am on the insulin pump and my blood sugars have been really higher than normal since starting this medicine 2 weeks ago--- just wondering?
1 answer • 2 Nov 2009
I was diagnosed with type 2 3.5 moths ago. My A1C was 10.8. Lost some weight, changed diet, exercise more and take Janumet. My A1C yesterday was ...
1 answer • 20 Mar 2011
Diabetes, Type 1 - a new dx type 1 diabetes occured past september after ketoacidosis sent us to er?
... she's been taken off of insulin because her pancreas is still producing insulin.it's a temporary condition called the honeymoon phase.i ...
3 answers • 20 Jan 2013
Would it be prudent to stop Niaspan (6 yrs, 1000mg)before starting Janumet for new onset of diabetes
I have been taking 1000 mg Niaspan for over 6 years and have recently been diagnosed with type II diabetes (A1C>10). Now I have been prescribed ...
1 answer • 3 May 2013